I stopped my birth control for a week and a half. I thought I was pregnant. My husband wants me to start a new pack of pills for 1 month after I get off my period. Then we are going off birth control to try to get pregnant after that one month is finished. Will this mess up my horomones to start and stop birth control?
No, starting and stopping OCPs for a month probably will not cause any long term hormonal damage. It is likely though that the OCPs will have minimal effect since it takes at least a month, sometimes two for the pill to be totally effectiveness. That's why some women can have breakthrough bleeding for a month or sometimes two during the first month they are on the pill.
NOTICE: The information provided on this site is not a substitute for professional medical advice,
diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your
physician or other qualified health provider because of something you have read on Wellsphere.
If you have a medical emergency, call your doctor or 911 immediately.